# SDR AALA202506245823

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 27,281 hours, 11,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EXTERIOR EMERGENCY LIGHT IS INOPERATIVE. RELAMPED EMERGENCY SLIDE LIGHT DOOR R1. PER AMM 33-51-04, OPERATIONAL CHECK NORMAL.
